Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

victimized

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About victimized

  • Rank
    New Member
  1. what i personally have noticed is that people who complain most about accutane not working are the people who have taken very conservative doses.
  2. i assume u already have tried selenium sulfide shampoos for the dermatitis, right?
  3. accutane is a gamble, with three involved factors: 1. duration 2. dosage 3. high physical activity ( especially contact sports) while on accutane 3. UNKNOWN GENETIC FACTORS ( most important) i think if u take this drug for acne, then make sure u take it based on conservative guidelines ( 14-20 weeks, 0.5-1 mg/kg/day), and dont play heavy contact sports. this alone will reduce ur chances of long-term sideffects dramatically, although it will also increase ur chances of a relapse. what i regr
  4. many people dont see the full effects of accutane until 5-6 months post treatment. so i suggest u wait couple of months before going back to derm
  5. accutane has acute sideffects that usually go away and potentially chronic, latent sideffects, mimicing those of hypervitamonis A, that may be irrevisible, the most common being muscoskeletal problems. http://www.ncbi.nlm.nih.gov/entrez/query.f...l=pubmed_docsum whether u would be hit with these chronic sideffects depends on 1.dosage 2.duration of treatment 3.unknown genetic factors if u think acne is controling ur life then go ahead, but discuss it with ur doctor throughly, and ask him spec
  6. unforgiven what pisses me the most is that it started to get really bad 6 months post accutane. nothing unusual showed up in my blood work but the xrays ( couple of weeks ago) showed signs of ossification around my ligments and he told me it might be a cartilage degenerative condition. when i asked could this be accutane he said : " no comment ". what the hell does that mean? what doctor says no comment.
  7. i took accutane 2 years ago. i did not have any sideffects while on it except dryness and weakness. during the last month of treatment my jaw started to make clicking sounds. the doctor told me weakness is gonna go away. it never did. it only got worse. now 2 years after accutane every single joint in body clicks/hurts. the pain in my wrists/hands is so bad that i have difficulty driving. my back/neck/knees and specially my shoulders are really stiff and hurt so much i had to give up all activit
  8. there are two groups of people: people who take it with no sideffects and deny that this drug could be possibly evil and people who take it and their health goes downhill afterwards and curse the drug for the rest of their lifes i was really cocky when i took accutane ( 1 year ago). i was also a denier till i woke up one morning 6 months after my treatment and heard my shoulder making a popping sound. i did not think much of it. now six months later i cant even lift a simple grocery bag. eve
  9. a year after accutane i still have severe dry eyes and whole bunch of other problems. u made the right decision to quite.
  10. do urself a favor and go through the posts at the following website. yeah there may be exagerations however joint/bone problems are definitly one thing that cant be ignored. http://www.xsorbit1.com/users/davec//index.cgi
  11. hello, i wanted to give a general warning to all the peeps on this forum who are considering accutane. there is a lot of info out there about its sideeffects. however one very important point is always overlooked: most of accutanes worse and chronic sideeffects set in several months to years after u off accutane. i think very few doctors mention this. however if u talk to people who have suffered severly at the hand of acutane ( including myself) they will tell u otherwise. i took accutane fo
  12. hello. I took a dosage of 40-60-80-80-60 ( per month, 5 months) when i was 22 years old and weighed 130 pounds. dry skin was my most serious sideeffect while on accutane. once i finished my course i started noticing that my jaw is making popping sound, i did not think much of it then. now, exactly 1 year after accutane i am being hit with the worst possible sideffects. i have been diagnosed with ( excuse spellings) tendiniotis, arthritis and chronic joint inflammation. basically every joint in
×